# SDR AALA990279

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: 5467688
- Condition: Corroded
- Location: Bs 2110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 6 ROLLER TRAY IN FORWARD CARGO HAS CORROSION DAMAGE AT FRAME 33.  REPLACED SECTION OF NR 6 ROLLER TRAY PER AARD 51-10-00-5 AND SRM 53-10-15.  (M)
